# SDR AALA20140405007

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 65,117 hours, 33,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD SKIN CRACKED AT AFT HINGE CUT OUT FOR LT AFT NLG DOOR.  INSTALLED DOUBLER IAW SRM 53-05-00-001 FIGURE 62.
